# SDR SWIA201335536

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120
- Aircraft serial: 120301
- Aircraft time: 37,646 hours, 51,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO COURTESY LIGHT DOES NOT ILLUMINATE.  FLT 7391 REPLACED THE EMERGENCY LAMP AT THE MAIN CABIN DOOR. OPERATIONS CHECKED GOOD PN 209.
